# SDR USAAD98169

- Difficulty date: October 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N974VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47130
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Switch
- Part number: MS252531
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLT-BNA - FLT 899 - AFTER TAKEOFF, THE CABIN PRESSURE CONTROL FAILED.  THE AIRCRAFT RETURNED TO THE FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE MANUAL, AUTO CONTROL SWITCH IN THE PEDESTAL.  (M)
